# SDR COZA20120224006

- Difficulty date: February 22, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 24,564 hours, 16,082 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 32C1943
- Part serial: 6118
- Condition: Broken
- Location: Lt Wing
- Part time: 24,564 hours, 16,082 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL CHECK VALVE P/N 32C194-3, S/N 6118 WAS FOUND TO HAVE A BROKEN SPRING ON FLAPPER.  DISCOVERED DURING WING TANK INSPECTION.  CHECK VALVE WAS REPLACED.
